# SDR SWIA972578

- Difficulty date: May 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 29,010 hours, 34,290 cycles
- Engine: Pwa PW118
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12038594501
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, ALL RED AND GREEN INDICATING LIGHTS REMAINED ILLUMINATED.  FOLLOWED QRH AND RECYCLED LANDING GEAR WITH SAME RESULTS.  RETURNED FOR LANDING. REMOVED AND REPLACED LANDING GEAR SOLENOID VALVE.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX.  CYCLED GEAR 5 TIMES.  OPS CHECK GOOD, BOTH CONTROLLER AND SOLENOID VALVE.  OPS CHECK GOOD IAW MM 32-32-03.  LEAK CHECK GOOD.   BOX P/N:  120-38594-501, S/N ON:  120349, S/N OFF:  240191-310.  VALVE:  18190-003, S/N ON:  343, S/N OFF:  486.
